# SDR QXEA200700577

- Difficulty date: March 28, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 12,746 hours, 9,062 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - LEFT INBOARD FLAP INNER SKIN CHAFED BY BONDING WIRE AT 2ND FROM INBOARD FLAP VANE GUIDE BEHIND PANEL 584BB.  REPAIRED IAW SRM 51-21-11, 57-52-01.
